# SDR ASAA2013010693635

- Difficulty date: January 6, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 23,595 hours, 7,267 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Unknown
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LAVATORY INOPERATIVE LIGHT ILLUMINATED ON AFT F/A PANEL, DEACTIVATING ALL TOILETS FROM FLUSHING OR DRAINING.  ON ARRIVAL SERVICE PERSONNEL NOTED LARGE AMOUNT OF WASTE WAS DUMPED.  PERFORMED TOILET FLUSH SYS.  ALL TOILETS DO NOT FLUSH REF MM 38-30-00-810 AND TOILET OPS TEST REF MM 38-32-00-700 ALL TOILETS OPS NORMAL. PERFORM LCM BITE PROCEDURE REF FIM 38-30-801 AND LAVATORY INOPERATIVE BITE TEST AT ATTEND PANEL REF FIM 38-30-802.  NO DEFECTS NOTED.  PERFORM AUTO ZERO TEST REF MM 38-33-00.  SERVICED LAVATORYS REF MM 12-17-01.  ACCOMPLISHED LCM BITE AND TOILET OPS TEST. NO DEFECTS NOTED AND ALL TOILETS OPS CHECKED GOOD.
